# SDR REXA2016031200422

- Difficulty date: March 12, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Condition: Chafed
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE PANEL 334CB IS CHAFED.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 & 55-20-00 FIG 1 SHT 2.  RECEIVED NEW PANEL, PN 600-24029-21S.  LOCATED, DRILLED, & COUNTERSUNK HOLES & INSTALLED NUTPLATES IAW SRM 51-40-11 & 51-42-06.  APPLIED FINISH IAW SRM 51-21-11, 51-25-06, & 51-25-16.
